# SDR AALA20070524

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: DBD3610501
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY SEAT MOUNTED LIGHT AT SEAT 32B INOPERATIVE.  REPLACED HARNESS FOR EMERGENCY SEAT MOUNTED LIGHT AT SEAT 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
